# SDR UIEA2025031900357

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N430GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 28434
- Aircraft time: 59,509 hours, 11,275 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1000 LBL 33 FOUND SEAT TRACK CORROSION AS MARKED.( CABIN STA 1000 LBL 33 SEAT TRACK REPAIR CARRIED OUT IAW B747-400F SRM 53-00-52 FIG 201 REV 103 AND EN# 1020-25 REV 0. NO FURTHER DEFECTS NOTED. )
